MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS14; ANTI-REFLUX IMPLANT
Catalog Number LS14
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The lot was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a linx removal and replacement procedure, the patient had returned to have the suture type, 14 bead linx device removed because the patient had an mri procedure and the linx device became demagnetized.There were no patient consequences reported.

Brand Name
LS14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8587789
Report Number3008766073-2019-00334
Device Sequence Number1836043
Product Code LEI
UDI-Device Identifier00855106005035
UDI-Public00855106005035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLS14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/07/2019
Patient Sequence Number1